Swamp56

Member
  • Content count

    1103
  • Joined

  • Last visited

About Swamp56

  • Rank
    Member
  • Birthday 10/29/90

Profile Information

  • Gender
    male
  • Location
    Massachusetts

Recent Profile Visitors

2430 profile views
  1. I started having breakthrough paranoia today . As in, thinking people were spying on me, with some injecting me with unknown material by staring at me or talking to me. I've been going through a lot recently with stress at both work and in my personal life, and I knew this could happen if the stress didn't go away. I'm debating increasing my Seroquel to 600mg (which my pdoc said I could do if I start to have symptoms).
  2. Super stressed - it feels like there's a ton of pressure trapped in my chest.
  3. Today was awful . And this week has been hell. I work in software development and something I wrote prevented us from shipping our product on time. I feel so bad and the stress is starting to wear on me. My thinking is starting to become disorganized, and I still have to work tomorrow (Saturday) on fixing a whole bunch of databases that were impacted.
  4. It's hard to say what kind of discontinuation effects it may have as there are a multitude of factors that play into that, such as the length of time you've taken it, the dose, and how your body generally reacts to meds (like the sensitivity you mentioned).
  5. Yes, absolutely. Although the desire is to be symptom-free, antipsychotics in many people will reduce symptoms but not fully rid of them.
  6. Hey all. I've been doing relatively well recently and haven't had any hallucinations for a couple months now. But last night when I was dreaming (after I had already fallen asleep), I started to hear a loud voice giving commentary over what I was doing. This scared the hell out of me, especially given that I usually have transient hallucinations rather than sustained voices. By the time I woke up, it had gone away. Has this happened to anyone else?
  7. I can totally relate to that. I often don't post because I can't muster up the effort to clear my mind to form a cogent response.
  8. Seroquel is less sedating at higher doses. Did your doctor give you 800mg specifically for sleep?
  9. About a month ago, the remaining paranoia that I hadn't gotten under control sort of lifted and I've been without any major symptoms since. It's nice to be "clear" now, but at the same time I'm having trouble adjusting to it after being symptomatic for 5 months (I relapsed in late February). I also have these parallel and conflicting thoughts. The first is that I recognize that I was hallucinating and paranoid earlier this year, and the second is that there's nothing wrong with me and that I made up my illness since I have no symptoms at the moment. It's driving me crazy, and the 2nd thought makes me want to lower my medications even further than they already have been.
  10. Not really - akathisia affects my ability to work, so I usually taper off any offending medication if I can't get it under control .
  11. I've tried 2 so far: perphenazine and loxapine. Both gave me akathisia and I had to discontinue them before they reached therapeutic levels . I'm not able to take anticholinergics (cognitive side effects) and propranolol didn't do much.
  12. Being diagnosed is the first step towards getting better... I congratulate you on getting help! There are three pieces of advice I'd give: 1. Try to reduce the amount of stress in your life as much as possible. Stress is usually a big trigger of psychosis. 2. Always take your medication even if you are feeling better. You will be feeling better because of it! 3. Be as open and honest as possible with your treatment team. They can't help a whole lot if you withhold information.
  13. A couple of weeks ago my psychosis lifted after about 6 months of battling with it. I lowered my Seroquel to 400mg last night and everything seems to be ok so far. If anything, my mind seems clearer and I'm more alert. We'll see how this continues...